# SDR MASA2023111400139

- Difficulty date: November 14, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 43,034 hours, 34,934 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H ENG 2 FIRE BTL DISCHARGE- REPLACED FIRE BOTTLE AND C/W INSP OF ENG, NO DAMAGE
